RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 6, Pages 1099–1111 (Mi de2779)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

A generalized Dirichlet problem for a certain class of elliptic differential operators that are degenerate on the boundary of the domain. Some spectral properties

N. V. Miroshin

Moscow Engineering Physics Institute

Full text: PDF file (1246 kB)

Bibliographic databases:
UDC: 517.946
Received: 17.06.1975

Citation: N. V. Miroshin, “A generalized Dirichlet problem for a certain class of elliptic differential operators that are degenerate on the boundary of the domain. Some spectral properties”, Differ. Uravn., 12:6 (1976), 1099–1111

Citation in format AMSBIB
\Bibitem{Mir76}
\by N.~V.~Miroshin
\paper A generalized Dirichlet problem for a certain class of elliptic differential operators that are degenerate on the boundary of the domain. Some spectral properties
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 6
\pages 1099--1111
\mathnet{http://mi.mathnet.ru/de2779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422860}
\zmath{https://zbmath.org/?q=an:0333.35037}


Linking options:
  • http://mi.mathnet.ru/eng/de2779
  • http://mi.mathnet.ru/eng/de/v12/i6/p1099

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Gadoev, “Spektralnaya asimptotika nesamosopryazhennykh vyrozhdayuschikhsya ellipticheskikh operatorov s singulyarnymi matrichnymi koeffitsientami na otrezke”, Ufimsk. matem. zhurn., 3:3 (2011), 26–54  mathnet  zmath
    2. S. A. Iskhokov, I. A. Yakushev, “O razreshimosti variatsionnoi zadachi Dirikhle dlya odnogo klassa vyrozhdayuschikhsya ellipticheskikh operatorov”, Chebyshevskii sb., 19:3 (2018), 164–182  mathnet  crossref  elib
  • Number of views:
    This page:60
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020